MathSciNet Relay Station
MathSciNet bibliographic data
MR2198329 53D45 (14N10 14N35 14P25)
Welschinger, Jean-Yves Invariants of real symplectic 4-manifolds and lower bounds in real enumerative geometry. Invent. Math. 162 (2005), no. 1, 195–234.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement